RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2012, Volume 46, Issue 4, Pages 91–94 (Mi faa3090)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions–Peetre Spaces of Means

V. I. Ovchinnikov

Voronezh State University

Abstract: Sharp interpolation theorems for linear operators acting on arbitrary couples of $L_p$ spaces are found in the family of generalized Lions–Peetre spaces of means. This family includes the Lorentz spaces with functional quasi-concave parameters, the Orlicz spaces, and spaces similar to them.

Keywords: Lebesgue space, Lorentz space with functional parameters, Orlicz space, interpolation theorem for linear operators, sharp interpolation theorem, generalized Lions–Peetre space of means.

DOI: https://doi.org/10.4213/faa3090

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2012, 46:4, 313–315

Bibliographic databases:

UDC: 517.982
Received: 31.01.2011

Citation: V. I. Ovchinnikov, “Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions–Peetre Spaces of Means”, Funktsional. Anal. i Prilozhen., 46:4 (2012), 91–94; Funct. Anal. Appl., 46:4 (2012), 313–315

Citation in format AMSBIB
\Bibitem{Ovc12}
\by V.~I.~Ovchinnikov
\paper Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions--Peetre Spaces of Means
\jour Funktsional. Anal. i Prilozhen.
\yr 2012
\vol 46
\issue 4
\pages 91--94
\mathnet{http://mi.mathnet.ru/faa3090}
\crossref{https://doi.org/10.4213/faa3090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075099}
\zmath{https://zbmath.org/?q=an:06207375}
\elib{http://elibrary.ru/item.asp?id=20730674}
\transl
\jour Funct. Anal. Appl.
\yr 2012
\vol 46
\issue 4
\pages 313--315
\crossref{https://doi.org/10.1007/s10688-012-0039-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312498400008}
\elib{http://elibrary.ru/item.asp?id=20488038}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871303463}


Linking options:
  • http://mi.mathnet.ru/eng/faa3090
  • https://doi.org/10.4213/faa3090
  • http://mi.mathnet.ru/eng/faa/v46/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Dmitriev, “On one transformation of parameter-spaces of real interpolation method”, Russian Math. (Iz. VUZ), 60:12 (2016), 36–42  mathnet  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:254
    Full text:60
    References:47
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019